ISSN 1683-3414 (Print)   •   ISSN 1814-0807 (Online)
   Log in
 

Contacts

Address: Vatutina st. 53, Vladikavkaz,
362025, RNO-A, Russia
Phone: (8672)23-00-54
E-mail: rio@smath.ru

 

 

 

Яндекс.Метрика

DOI: 10.23671/VNC.2015.2.7284

About the number of primitive non-associated second order matrices of determinant \(n\) divisible by a given matrix

Pachev U. M.
Vladikavkaz Mathematical Journal 2015. Vol. 17. Issue 2.
Abstract:
We obtained formulae for the number of primitive non-associated second order matrices of given odd determinant, as well as for the number of such matrices divisible on the right (left) by the given matrix used in questions of representability of integers by indefinite ternary quadratic forms.
Keywords: discrete ergidic method, primitive matrix of integers, norm (determinant) of a matrix, divisibility of matrices, non-associated matrices on the right (left)
Language: Russian Download the full text  
For citation: Pachev U. M. About the number of primitive non-associated second order matrices† of determinant \(n\) divisible by a given matrix. Vladikavkazskii matematicheskii zhurnal [Vladikavkaz Math. J.], vol. 17, no. 2, pp.62-67. DOI 10.23671/VNC.2015.2.7284
+ References


← Contents of issue
 
  | Home | Editorial board | Publication ethics | Peer review guidelines | Current | Archive | Rules for authors | Send an article |  
© 1999-2022 ёжный математический институт